Jump to content
CrazyBoards.org

Recommended Posts

After a long time (several years) in remission, my symptoms are back again.  So frustrating and so scary.

 

I have tactile hallucinations and delusions also.  I have enough insight right now as I type this to know that it isn't real, but earlier today and yesterday the hallucinations were very real.  I feel bugs crawling under my skin, in my arms and face, and have thoughts about the government infecting me and tracking me.  

 

Went to the pdoc tonight.  She increased my meds and put me back on Seroquel (argh!).  My sister is coming tomorrow to stay with me and help my fiance out with my symptoms.  Pdoc says I'm off work for at least 2 weeks.

 

So here's hoping I can keep further symptoms at bay with the Abilify and Seroquel, and more close monitoring.  I'm not afraid to go to the hospital either though if I need to and can realize I have to - might be best to keep me safe from myself.

 

Thanks for listening.  Typing this all out gives me a reminder that my perception of reality isn't real.

Link to comment
Share on other sites

My pdoc says I have "elements of psychosis/psychotic symptoms" without being fully "psychotic" because I have low level symptoms and lots of insight. It is quite a scary thought though, that you are a bad day off having the same experiences but fully convinced they are real. Don't really have much to say but you didn't really ask a question or anything.

Just saying I know how you feel, and I sincerely hope treatment gets you back on track and things don't get any worse.

Link to comment
Share on other sites

Good luck.  Be grateful for your insight, your employment, and your family support.  No doubt you must be frustrated though.

 

I am in remission and I fear on day the same will happen to me.

 

It is strange to me that meds just stop working for no reason at all.

Link to comment
Share on other sites

Hi cin, I am so sorry to hear of your plight.

 

Did something in particular trigger your relapse? If so, is it the kind of thing you can avoid to return to a more even keel? I am assuming that you weren't on Seroquel during your remission, so at least it's not as if it just stopped working...?

 

May whatever seems to have fallen apart soon fall back together again :) Rest peacefully while you recover. I had a nice experience in hospital. Maybe that would be the ticket for you these next couple of weeks.

Link to comment
Share on other sites

I've been admitted to the psych unit for a while.  I've already been put back on my full dose of Seroquel and really quickly had the delusions and weird thinking go away.  I still am having tactile hallucinations, but I know they aren't real.  

 

They're switching me over to ziprasidone (Zeldox), so we'll see if that works, and I've probably got at least another couple weeks in IP.  The hospital I'm at is nice and I am glad I got help sooner rather than later.

 

Thank you all for the well-wishes.  I am very fortunate to have family to support me.  Also very glad to be in Canada and have my job (and benefits).

 

Peace to you all.

Link to comment
Share on other sites

  • 1 month later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...